# SDR USAA020252

- Difficulty date: June 18, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 48,945 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Y-CHORD AND BULKHEAD CORRODED, BS 1016 AFT PRESSURE BULKHEAD AT FLOOR LINE CENTER.  CORROSION LEVEL 2, REMOVED CORROSION AND INSTALLED DOUBLERS PER EA 74025.  (M)
